JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AFFINENESS OF DEFINABLE Cr MANIFOLDS AND ITS APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
AFFINENESS OF DEFINABLE Cr MANIFOLDS AND ITS APPLICATIONS
Kawakami, Tomohiro;
  PDF(new window)
 Abstract
Let M be an exponentially bounded o-minimal expansion of the standard structure R
 Keywords
definable manifolds;definable maps;o-minimal;Sard`s theorem;expotentionally bounded;
 Language
English
 Cited by
 References
1.
Trans. Amer. Math. Soc., vol.267. pp.465-481 crossref(new window)

2.
Current developments in Math., pp.105-152

3.
Lecture notes series 248,

4.
Ann. Math., vol.140. pp.183-205 crossref(new window)

5.
Duke Math. J., vol.84. pp.497-540 crossref(new window)

6.
Trans. Amer. Math. Soc., vol.350. pp.4377-4421 crossref(new window)

7.
Differential topology,

8.
Preprint,

9.
Topology Appl., vol.123. 2, pp.323-349 crossref(new window)

10.
Bull. Korean Math. Soc., vol.36. 1, pp.183-201

11.
Proc. Amer. Math. Soc., vol.122. pp.257-259 crossref(new window)

12.
Trans. Amer. Math. Soc.,

13.
Proc. Amer. Math. Soc., vol.96. pp.155-162 crossref(new window)

14.
Progress in Math., vol.150.

15.
A decision method for elementary algebra and geometry (2nd edition. revised),

16.
Annali Sc. Norm. Sup. Pisa, vol.27. pp.167-185

17.
Duke Math J., vol.1. pp.514-517 crossref(new window)